MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS230
Medical Device Problem Codes Perivalvular Leak (1457); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aortic Insufficiency (1715); Aortic Valve Stenosis (1717); Dyspnea (1816); Thrombosis (2100); Thrombosis/Thrombus (4440)
Date of Event 08/17/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that shortness of breath and valve thrombosis occurred.A 23mm lotus edge valve was successfully implanted.Aspirin and plavix were given post procedure.Twenty eight (28) days post procedure, the patient presented with shortness of breath.Echocardiography indicated an increase in gradient from 7mm hg to 46mmhg and confirmed valve thrombosis.Plavix was discontinued and eloquis 2.5 taken twice a day (bid) was prescribed.Patient will return for followup echocardiogram in two weeks.
 
Event or Problem Description
It was reported that shortness of breath and valve thrombosis occurred.A 23mm lotus edge valve was successfully implanted.Aspirin and plavix were given post procedure.Twenty eight (28) days post procedure, the patient presented with shortness of breath.Echocardiography indicated an increase in gradient from 7mm hg to 46mmhg and confirmed valve thrombosis.Plavix was discontinued and eloquis 2.5 taken twice a day (bid) was prescribed.Patient will return for followup echocardiogram in two weeks.It was further reported that post-procedure moderate aortic regurgitation occurred.
 
Additional Manufacturer Narrative
B5 describe event or problem - updated.B6 impact codes - updated.B6 device codes - updated.

Brand Name
LOTUS EDGE VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10474519
Report Number2134265-2020-11417
Device Sequence Number11497904
Product Code NPT
UDI-Device Identifier08714729960904
UDI-Public08714729960904
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P180029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/12/2020
Device Model NumberH749LVSUS230
Device Catalogue NumberH749LVSUS230
Device Lot Number0025020125
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/17/2020
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date08/31/2020
Supplement Report FDA Received Date02/26/2021
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
92630745-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;